# SDR USAA2009082092185

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 63,287 hours, 28,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 32145410
- Part serial: 3924
- Condition: Faulted
- Location: Cabin
- Part time: 27,939 hours, 11,105 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-CK PHX - EEL - AFT EMERGENCY LIGHT CONTROL UNIT FAULTS.  MAINTENANCE REPLACED AFT EMERGENCY LIGHT CONTROL UNIT PER AIRBUS MAINTENANCE MANUAL 33-51-38.
